For relief of occasional sleeplessness
The first sleep-aid in the category to come in softgel form, Unisom SleepGels are liquid -filled and easy-to-swallow. Each blue softgel contains the active ingredient diphenhydramine hydrochloride. Diphenhydramine hydrochloride has a proven record of promoting safe, restful sleep.
Awake during the day. Asleep at night. That’s what sleep-aids can help do for you. But choosing which one is right for you can be a difficult decision. Since 1978, millions have trusted Unisom® to help get a good night’s rest. Unisom can help you fall asleep faster and help you sleep more soundly. So now that you know Unisom will help you get the sleep you need.
SleepGels contain the active ingredient diphenhydramine HCl (50 mg/dose). By blocking the effects of histamine, a naturally occurring neurotransmitter, diphenhydramine will help you doze off. Simply put, when you take SleepGels as directed, you’ll not only fall asleep faster, you’ll sleep sounder.
What Causes Insomnia?
Do you have difficulty falling asleep at night? Do you have trouble staying asleep? If you answered yes to either of these questions you most likely suffer from a form of sleeplessness or insomnia.
Many factors can prevent someone from getting a good night's rest. While some sleep disorders are more serious and should be treated by a doctor, others can be corrected quite simply. If you are having trouble falling asleep at night or having trouble staying asleep, it may help to learn what could be causing the problem.
Do I Really Need a Sleep-Aid?
Do you occasionally find yourself in bed, wide-awake, staring at the alarm clock and counting the hours until you have to get up? Do you wake up frequently throughout the night for no apparent reason and have trouble falling back asleep? If so, you may benefit from a sleep-aid like Unisom®.